# SDR CALA2025110911015

- Difficulty date: November 8, 2025
- Submitted: November 10, 2025
- Operation: Air carrier
- Aircraft: N824UA
- Make and model: Airbus A319-131
- Aircraft serial: 965
- Aircraft time: 81,196 hours, 35,406 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

35ABC EMERGENCY BOTTOM LIGHT INOPERATIVE.   FOUND EMERGENCY LIGHT DISCONNECTED RECONNECTED.  OPS CK GOOD.
